# SDR 2006UALA00061

- Difficulty date: January 12, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY STATION 500D + 2 INCHES TO STA 500D + 6 INCHES KEEL BEAM LT LOWER CHORD CORRODED.  REMOVED CORROSION & CHECKED FOR CRACKS BY NDT. FABRICATED REPAIR ANGLES & INSTALLED NESTED ANGLES REPAIRS PER SRM 53-30-12.
